# SDR QXEA2010030100135

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,910 hours, 21,463 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C1 CHECK, RIGHT MAIN GEAR ALTERNATE EXTENSION ACTUATOR UPPER ATTACH POINT HAS PLAY.  REMOVED BOLT FROM THE AIRCRAFT, REAMED THE HOLE TO 1.185 INCH MANUFACTURED A REPAIR BUSHING AND INSTALLED IAW RD 8/4-54-654.  OPERATION SYSTEM CHECKS GOOD.
